It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neurology Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-08-2011, 12:45 PM   #1
Newbie
(male)
 
Join Date: Jun 2011
Location: Amsterdam
Posts: 2
ziek87 HB User
Psychedelics left me weird and messed up

I took a very low dose of psychedelic shrooms 8 days ago. As expected, it was a very mild trip without any major hallucinations (just bright lights and happy feeling), but it took over 9h for it to come down instead of the usual 5-6h, because I decided to dose a little extra 3h into the trip.

Since the come down, I've been having weird/high/heavy feelings in my head all day long, accompanied by diziness, nausea and a weak and uneasy feeling in my arms, legs and jaw. But I also have periods inbetween where I am completely symptom free for 12 hours. It looks like my brain can't decide whether to stay in the heavy "trippy" state or in the normal state. It just switches back and forth every 24 or 12 hours.

It's been a week now and it's become very tiring and unbearable. However, the symptoms improved a little and the nauseous dizzy feeling has almost disappeared, leaving me mostly with the high/heavy/buzzing/weird head. I can't concentrate on daily life with this in my head. I'm not even a heavy user, because my last trip was 2 years ago. I only tripped for a total of 5 times, and those were all mild trips as well but without any after-effects like this one.

I've already been to the doctor, my blood pressure was ok and the "follow the light with your eyes" test I passed. I was also asked to extend my arms in front of me and close my eyes, which I also passed. The doctor asked me to just wait for the effects to wear off, and come back should the improvements stagnate at some point.

But still, compared to other psychedelics users, a 9h trip should not be a cause for this, because people have been happily having trips of over 24 hours! And what's even more confusing: those people have been doing it for years on a monthly basis without ANY lingering after effects at all. So I'm guessing it must have something to do with me.

What would cause such a thing? What can I do to help alleviate the symptoms until my brain has fully recovered itself. Speaking of recovery, how long does it take for a brain to fully recover itself from such things?

 
Sponsors Lightbulb
   
Old 06-08-2011, 12:58 PM   #2
Senior Member
(male)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 103
HipsterDoofus HB User
Re: Psychedelics left me weird and messed up

This product is legal where you are located, in Amsterdam. It is believed that a small percentage of the population have a sensitivity to the active ingredient and therefore should not use the product. That may be your situation. The doctor is most likely correct in his opinion that these effects will pass with time.

Last edited by HipsterDoofus; 06-08-2011 at 12:58 PM. Reason: typo

 
Old 06-08-2011, 01:04 PM   #3
Newbie
(male)
 
Join Date: Jun 2011
Location: Amsterdam
Posts: 2
ziek87 HB User
Re: Psychedelics left me weird and messed up

Quote:
Originally Posted by HipsterDoofus View Post
This product is legal where you are located, in Amsterdam. It is believed that a small percentage of the population have a sensitivity to the active ingredient and therefore should not use the product. That may be your situation. The doctor is most likely correct in his opinion that these effects will pass with time.
Thanks for your quick response. Do you mean sensitivity as in intensified "tripping" effects or sensitivity as in adverse after-effects. Because in both cases, I haven't ingested anything different from 2 years ago, when I took 5 similar trips. Everything went ok then.

Last edited by ziek87; 06-08-2011 at 01:06 PM.

 
Old 06-08-2011, 02:41 PM   #4
Senior Member
(male)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 103
HipsterDoofus HB User
Re: Psychedelics left me weird and messed up

I mean in terms of adverse effects. Psilocin is safer than aspirin and aspirin is safe but there are some people can't take aspirin and would have adverse effects if they did. What else can you do but wait it out?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning left sided chest pain/stomach pain carriep80 Neurology 8 02-28-2013 09:52 PM
No left face movement on deliberate smile Imaof2 Neurology 0 05-31-2011 06:39 AM
Please Help Pete800 Adrenal Disorders 8 05-16-2011 11:05 PM
Dull pain in left side of my head. zmogas Neurology 0 02-19-2011 10:13 AM
left eye twitch along with small muscle spasms and headache ellilah Neurology 2 02-12-2011 05:21 PM

Tags
psychedelics



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jennybyc (7), ladybud (4), jverive (4), carriep80 (2), Titchou (2), LucyBee210 (2), Dawn333 (1), luca689 (1), itburns2004 (1), smiteler (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!